期刊文献+

中立型泛函微分方程解的一致稳定性 被引量:1

Uniformly Stability of Solutions of Neutral Functional Differential Equations with Infinite Delay
下载PDF
导出
摘要 对于无穷时滞中立型泛函微分方程,本文以(Cg,|.|g)为相空间,研究了方程解的稳定性,得到了方程解为一致稳定的充分必要判据. In his paper, the stability of solutions of neutral functional differential equations with infinite delay is studied in the phase space( Cg,|·|g) ,the necessary and sufficient criteria of uniformly stability of solutions to equations is obtained.
作者 迪申加卜
出处 《内蒙古民族大学学报(自然科学版)》 2008年第6期601-604,共4页 Journal of Inner Mongolia Minzu University:Natural Sciences
关键词 D算子 正规泛函 可控泛函 g——致稳定 D operator Normal functional Controllable functional g - uniformly stable
  • 相关文献

参考文献8

  • 1Arino O A, Burton T A, Haddock J R. Periodic Solutions to Functional Differential Equations[J]. Proc Roy Soc Edinburrgh Sot A,1985A,101:251 -253.
  • 2魏凤英,王克.无限时滞线性中立型泛函微分方程周期解[J].Journal of Mathematical Research and Exposition,2007,27(1):67-74. 被引量:7
  • 3Sawano K. Exponentioal Asymptotic Stability for Functional Differential Equations with Infinite Retardations [ J ]. Tohoku Math Journal, 1979, 31:363 -382.
  • 4T A Burton, Bundedness in Functional Differential Equations [ J ]. Funkcialaj Ekvacioj, 1982,25 ( 1 ) :51 - 77.
  • 5Wu Jian - hong. The Local Theory for Neutral Functional Differential Equations with Infinite Delay[J]. Acta Mathematicae Applicatae Sinica, 1985,8(4) :472 -481.
  • 6Di S, Fan M, Wang K. Stability and Boundedness of the Solutions to Neutral Functional Differential Equations with Infinite Delay [J]. Acta Mathemafica Soientia, 2005,25 (5) : 593 - 603.
  • 7Fan M, Di S , Wang K. Stability and Boundedness of the Solutions to Neutral Functional Differential Equations with finite Delay [ J ]. J Math Anal Appl, 2002,276: 545 - 560.
  • 8Hale J K. Theory of Functional Differential Equations[ M]. Springer - Vedag, 1977.

二级参考文献6

  • 1FAN Meng,WANG Ke.Periodic solutions of linear neutral functional differential equations with linfinite delay[J].Acta Math.Sinica,2000,43(4):695-702.
  • 2ARINO O A,BURTON T A,HADDOCK J R.Periodic solutions to functional differential equations[J].Proc Roy.Soc.Edinburgh Sect.A,1985.101:253-271.
  • 3SAWANO K.Exponential asymptotic stabifity for functional differential equations with infinite retardations[J]Tohoku Math.J.,1979,31:363-382.
  • 4WU Jian-hong.The Iocal theory for neutral functional differential equations with infinite delay[J].Tohoku Math.J.,1978,30:471-486.
  • 5WANG Ke,HUANG Qi-chang.Ch-space boundedness and periodic solution of functional differential equations With infinite delay[J].Sci.China Ser.A.,1987,3:242-252.
  • 6HALE J K,KATO J.Phase space for retarded equations with infinite delay[J].Funkeial.Ekvac.,1978,21(1):11-41

共引文献6

同被引文献8

  • 1迪申加卜,范猛,王克.具无限时滞中立型泛函微分方程解的稳定性与有界性[J].数学物理学报(A辑),2005,25(5):593-603. 被引量:2
  • 2魏凤英,王克.无限时滞线性中立型泛函微分方程周期解[J].Journal of Mathematical Research and Exposition,2007,27(1):67-74. 被引量:7
  • 3吴建宏.无穷时滞中立型泛函微分方程的局部理论[J]应用数学学报,1985(04).
  • 4O.A. Arino,T.A. Burton,J.R. Haddock.Periodic solutions to functional differential equations. Proc Roy. Soc.Edinburgh Sect. A . 1985
  • 5K. Wang,Q. Huang.Ch space, boundedness and periodic solutions functional differential equations with infinite delay. Scientia Sinica. A . 1987
  • 6Sawano K.Exponential Asymptotic Stability for Functional Differential Equations with Infinite Retardations. Tohoku Mathematical Journal . 1979
  • 7Hale JK,Kato J.Phase space for retarded equations with infinite delay. Funkcialaj Ekvacioj Serio Internacia . 1978
  • 8Furumochi,T.Periodic solutions of functional differential equations with large delays. Funkcialaj Ekvacioj Serio Internacia . 1982

引证文献1

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部